# SDR COMA0760623

- Difficulty date: November 4, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N591SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7079
- Aircraft time: 17,783 hours, 14,490 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393219
- Part serial: 01274H9350
- Condition: Cracked
- Location: Cockpit
- Part time: 29,202 hours, 25,884 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 4991 - CAPTAIN'S WINDSHIELD CRACKED IN FLIGHT.  CONTINUED FLIGHT.  LANDED LGA WITHOUT INCIDENT.  REPLACED CAPTAIN'S WINDSHIELD.  NO FURTHER DEFECTS.
